# SDR DJFA2007099

- Difficulty date: August 24, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N828LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258461
- Aircraft time: 7,635 hours, 4,847 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 30710704
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE INSPECTION, TECH FOUND THE NR 1 ENGINE UPPER AFT ENGINE MOUNT CRACKED.  THE MOUNT IS CRACKED AT THE RADIUS AT BOTH ENDS ON THE AFT SIDE OF THE MOUNT.  CRACKS ARE APPROXIMATELY .75 INCHES.  MAINTENANCE REPLACED THE UPPER AFT MOUNT.
